I have been on lexapro for approx. 5 yrs. but weaned off it for about 6 months (and finally lost the weight that I had gained from it) since then I had to go back on it - and gained a ton of weight, not to mention the swelling in my face, hands, wrists and feeling depressed because of it. My anxiety has tapered off but now I am stuck with this bloating, and weight gain. I want to taper off it again, but Iam afraid of the outcome!!! Has anyone experienced swelling, and bloating while on this med??? Please respond.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.